# SDR CALA2025020400278

- Difficulty date: January 23, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 64,172 hours, 26,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A27011
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SHEAR FITTING AT STATION 540 AND LBL 40.87 IS CRACKED. SUPPORT TASK NSA EMX N/R 00102. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STA 540 AT LBL 40. 87 IAW B737-900 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00102.
